期刊文献+
共找到10篇文章
< 1 >
每页显示 20 50 100
ON PROPERTIES OF q-DIFFERENCE EQUATIONS 被引量:1
1
作者 郑秀敏 陈宗煊 《Acta Mathematica Scientia》 SCIE CSCD 2012年第2期724-734,共11页
In this article, we consider some type of q-difference equations, which have meromorphic solutions with Borel exceptional zeros and poles. We also give a precise result in the finite order case and some further result... In this article, we consider some type of q-difference equations, which have meromorphic solutions with Borel exceptional zeros and poles. We also give a precise result in the finite order case and some further results in a particular case where qi = qi. 展开更多
关键词 q-difference equation meromorphic solution Borel exceptional zeros andpoles
下载PDF
A NOTE ON q-DIFFERENCE OPERATOR AND RELATED LIMIT DIRECTION
2
作者 李叶舟 宋宁芳 《Acta Mathematica Scientia》 SCIE CSCD 2018年第6期1678-1688,共11页
The growth of entire functions under the q-difference operators is studied inthis paper, and then some properties of Julia set of entire functions under the higher orderq-difference operators are obtained.
关键词 q-difference operator order limit direction Julia set
下载PDF
A Cauchy Problem for Some Fractional q-Difference Equations with Nonlocal Conditions
3
作者 Maryam Al-Yami 《American Journal of Computational Mathematics》 2016年第2期159-165,共7页
In this paper, we discussed the problem of nonlocal value for nonlinear fractional q-difference equation. The classical tools of fixed point theorems such as Krasnoselskii’s theorem and Banach’s contraction principl... In this paper, we discussed the problem of nonlocal value for nonlinear fractional q-difference equation. The classical tools of fixed point theorems such as Krasnoselskii’s theorem and Banach’s contraction principle are used. At the end of the manuscript, we have an example that illustrates the key findings. 展开更多
关键词 Cauchy Problem Fractional q-difference Equation Nonlocal Conditions Fixed Point Krasnoselskii’s Theorem
下载PDF
Properties on Solutions of Some q-Difference Equations 被引量:3
4
作者 Bao Qin CHEN Zong Xuan CHEN Sheng LI 《Acta Mathematica Sinica,English Series》 SCIE CSCD 2010年第10期1877-1886,共10页
We consider the properties on solutions of some q-difference equations of the form ∑ n j=0 aj(z)f(qj z)=an+1(z), where a0(z),..., an+1(z) are meromorphic functions, a0(z)an(z) ≠ 0 and q ∈ C such th... We consider the properties on solutions of some q-difference equations of the form ∑ n j=0 aj(z)f(qj z)=an+1(z), where a0(z),..., an+1(z) are meromorphic functions, a0(z)an(z) ≠ 0 and q ∈ C such that 0 〈 |q| ≤ 1. We give estimates on the upper bound for the length of the gap in the power series of entire solutions of (*) when the coefficients a0(z),..., an+1(z) are polynomials and 0 〈 |q| 〈 1. For some special cases, we give estimates of growth of f(z). And we also show that the case 0 〈 |q| 〈 1 is different from the case |q|=1. 展开更多
关键词 q-difference equation entire coefficient Fabry gap GROWTH
原文传递
Value Distribution of Meromorphic Solutions of Some q-Difference Equations 被引量:2
5
作者 Xiu Min ZHENG Zong Xuan CHEN 《Journal of Mathematical Research and Exposition》 CSCD 2011年第4期698-704,共7页
In this paper, we consider the value distribution of meromorphic solutions of order zero of some kind of q-difference equations and examples are also given to elaborate our results.
关键词 q-difference equation meromorphic solution zero-order.
下载PDF
Automorphisms of the Algebra of q-Difference Operators
6
作者 Kaiming Zhao, Institute of Systems Science, Adademia Siniea, Beijing 100080, P. R. ChinaE-mail: zhao@iss06.iss.ac.cn 《Acta Mathematica Sinica,English Series》 SCIE CSCD 1999年第2期145-152,共8页
In this paper, automorphisms of the algebra of q-difference operators, as an associative algebra for arbitrary q and as a Lie algebra for q being not a root of unity, are determined.
关键词 The algebra of differential operators The algebra of q-difference operators AUTOMORPHISM
原文传递
Quantum K-theory and q-difference Equations
7
作者 Yong Bin RUAN Yao Xiong WEN 《Acta Mathematica Sinica,English Series》 SCIE CSCD 2022年第10期1677-1704,共28页
This is a set of lecture notes for the first author’s lectures on the difference equations in2019 at the Institute of Advanced Study for Mathematics at Zhejiang University.We focus on explicit computations and exampl... This is a set of lecture notes for the first author’s lectures on the difference equations in2019 at the Institute of Advanced Study for Mathematics at Zhejiang University.We focus on explicit computations and examples.The convergence of local solutions is discussed. 展开更多
关键词 Quantum K-theory q-difference equation
原文传递
Existence of Positive Solutions for Boundary Value Problem of Nonlinear Fractional <i>q</i>-Difference Equation 被引量:9
8
作者 Liu Yang 《Applied Mathematics》 2013年第10期1450-1454,共5页
In this paper, we investigate the existence of positive solutions for a class of nonlinear q-fractional boundary value problem. By using some fixed point theorems on cone, some existence results of positive solutions ... In this paper, we investigate the existence of positive solutions for a class of nonlinear q-fractional boundary value problem. By using some fixed point theorems on cone, some existence results of positive solutions are obtained. 展开更多
关键词 Fractional q-difference Equation Positive Solution Fixed Point THEOREMS on Cone
下载PDF
Properties of Certain Subclasses of Analytic Functions Involving q-Poisson Distribution
9
作者 Bilal Khan Zhi-Guo Liu +3 位作者 Nazar Khan Aftab Hussain Nasir Khan Muhammad Tahir 《Computer Modeling in Engineering & Sciences》 SCIE EI 2022年第6期1465-1477,共13页
By using the basic(or q)-Calculus many subclasses of analytic and univalent functions have been generalized and studied from different viewpoints and perspectives.In this paper,we aim to define certain new subclasses ... By using the basic(or q)-Calculus many subclasses of analytic and univalent functions have been generalized and studied from different viewpoints and perspectives.In this paper,we aim to define certain new subclasses of an analytic function.We then give necessary and sufficient conditions for each of the defined function classes.We also study necessary and sufficient conditions for a function whose coefficients are probabilities of q-Poisson distribution.To validate our results,some known consequences are also given in the form of Remarks and Corollaries. 展开更多
关键词 Analytic function q-difference operator sufficient condition q-Poisson distribution
下载PDF
Iterative Technology in a Singular Fractional Boundary Value Problem with q -Difference
10
作者 Xiuli Lin Zengqin Zhao Yongliang Guan 《Applied Mathematics》 2016年第1期91-97,共7页
In this paper, we apply the iterative technology to establish the existence of solutions for a fractional boundary value problem with q-difference. Explicit iterative sequences are given to approxinate the solutions a... In this paper, we apply the iterative technology to establish the existence of solutions for a fractional boundary value problem with q-difference. Explicit iterative sequences are given to approxinate the solutions and the error estimations are also given. 展开更多
关键词 Fractional Boundary Value Problem with q-difference Iterative Sequence Green’s Function Error Estimation
下载PDF
上一页 1 下一页 到第
使用帮助 返回顶部